# SDR DXTA2021110151200

- Difficulty date: October 30, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N241QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6148
- Aircraft time: 1,364 hours, 760 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN ODOR: OILY-SOCK SMELL OBSERVED DURING DESCENT IN GALLEY/CABIN.  REPLACED LH & RH COALESCER SOCKS IAW CL-650 AMM 21-51-13.  NO DEFECTS NOTED AT THIS TIME.
